# SDR PCSA2011082509

- Difficulty date: April 29, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 66,711 hours, 45,907 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SKIN LOWER AFT JAMB BS 400-BS 430 S15R DAMAGED.  REPAIRED WITH EXTERNAL DOUBLER
